MathSciNet Relay Station
MathSciNet bibliographic data
MR2778699 (2012f:35212) 35J92 (35A01 35D30 35P30 47J30 58E05)
Yan, Shusen; Yang, Jianfu Fountain theorem over cones and applications. Acta Math. Sci. Ser. B Engl. Ed. 30 (2010), no. 6, 1881–1888.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement